hrcak mascot   Srce   HID

Mathematical Communications, Vol. 1 No. 1, 1996.

Stručni rad

The problem of the initial approximation for a special nonlinear least squares problem

D. Jukić

Puni tekst: engleski, pdf (181 KB) str. 25-31 preuzimanja: 495* citiraj
APA 6th Edition
Jukić, D. (1996). The problem of the initial approximation for a special nonlinear least squares problem. Mathematical Communications, 1 (1), 25-31. Preuzeto s https://hrcak.srce.hr/1845
MLA 8th Edition
Jukić, D.. "The problem of the initial approximation for a special nonlinear least squares problem." Mathematical Communications, vol. 1, br. 1, 1996, str. 25-31. https://hrcak.srce.hr/1845. Citirano 20.03.2019.
Chicago 17th Edition
Jukić, D.. "The problem of the initial approximation for a special nonlinear least squares problem." Mathematical Communications 1, br. 1 (1996): 25-31. https://hrcak.srce.hr/1845
Harvard
Jukić, D. (1996). 'The problem of the initial approximation for a special nonlinear least squares problem', Mathematical Communications, 1(1), str. 25-31. Preuzeto s: https://hrcak.srce.hr/1845 (Datum pristupa: 20.03.2019.)
Vancouver
Jukić D. The problem of the initial approximation for a special nonlinear least squares problem. Mathematical Communications [Internet]. 1996 [pristupljeno 20.03.2019.];1(1):25-31. Dostupno na: https://hrcak.srce.hr/1845
IEEE
D. Jukić, "The problem of the initial approximation for a special nonlinear least squares problem", Mathematical Communications, vol.1, br. 1, str. 25-31, 1996. [Online]. Dostupno na: https://hrcak.srce.hr/1845. [Citirano: 20.03.2019.]

Sažetak
In [6] the existence theorem for the best least squares approximation of parameters for the exponential function is proved.
In this paper we consider the problem of choosing a good initial approximation of these parameters.

Ključne riječi
least squares; existence problem; exponential function

Hrčak ID: 1845

URI
https://hrcak.srce.hr/1845

Posjeta: 664 *